Dr. Yin Yin Su Win

Dr. Yin Yin Su Win
Associate Professor, Department of Mathematics

Academic qualification
:
B.Sc(Hons.), M.Sc, M.Res, D.Sc.(Kyoto University)
Career history
:
(16) Years and (2) months
Courses taught
:
Applied Mathematics
Research interest
:
Applied Analysis, Partial Differential Equations
Publication
:
(1) Yin Yin Su Win, Local well-posedness for one dimensional periodic quantum Zakharov equations ( preprint), (2) YYSU, Unconditional uniqueness of solution for the nonlinear Schrodinger equations, Southeast Asian Bulletin of Mathematics Vol(40), no 1, 2016, pp.141-150, (3) YYSW, Almost sur global well-posedness of quantumZakharov system with the data in Hs x Hs(s ≥0), MAAS, 2015(the best paper of 2015),(4) YYSW, Global well-posedness of the derivative nonlinear Schrodinger equations on, Fundciakj Dkvacioj, vol 53, 2010, pp.51-88, (5) YYSW, Unconditional well-possedness of Hartree nonlinear Schrodinger equations, Universities Research Journal, Myanmar, vol.2, No.2,2009,pp.346-360), (6) YYSW and Yoshio Tsutsumi, Unconditional uniqueness of solution for the cauchy problem of the nonlinear Schrodinger equations, Special Issue Nonlinear Wave Equations, Hokkaido Mathematical Journal, vol.37, No.4,2008, pp.839-859, (7) YYSW, Unconditional uniqueness of solutions for the derivative nonlinear Schrodinger equations, J.Math. Kyoto Univ, vol 48, No.3, 2008, pp.683-697, The Propagation of Long Waves in Dispersive System, MAAS, 2015 XII. No.3, 11-25.
Mobile Phone
:
09 450005670
Email
:
yyswinn@gmail.com